Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 103, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 8:50 PM CDT for 8 counties in Illinois. It was in force for 55 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 8:50 PM CDT (01:50 UTC)
- Expired
- May 31, 2013, 9:45 PM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:50 PM CDT | TSTM WND DMG | Alhambra, IL | REPORTS OF TREES AND FENCES DOWN IN ALHAMBRA. TIME ESTIMATED FROM RADAR. |
| May 31, 8:50 PM CDT | TSTM WND DMG | Gillespie, IL | POWER LINES BLOWN DOWN ALONG WITH A WINDOW BLOWN OUT |
| May 31, 8:50 PM CDT | TORNADO | Alhambra, IL | TWO TRACTOR TRAILERS WERE BLOWN ON THEIR SIDE ON INTERSTATE 55. |
| May 31, 8:50 PM CDT | TORNADO | Gillespie, IL | ROOF OF GYMNASIUM BLOWN OFF...25-30 HOMES HAD ROOFS BLOWN OFF |
| May 31, 9:04 PM CDT | TSTM WND DMG | 5 S Farmersville, IL | MONTGOMERY COUNTY SHERIFF REPORTED THREE TRACTOR TRAILERS BLOWN OVER ON INTERSTATE 55 - THERE IS STRUCTURAL DAMAGE OVER THIS AREA. |
| May 31, 9:05 PM CDT | TSTM WND DMG | Sorento, IL | POWER POLES SNAPPED |
| May 31, 9:10 PM CDT | TSTM WND GST 46 | Freeburg, IL | |
| May 31, 9:16 PM CDT | HAIL 1 | O'Fallon, IL | |
| May 31, 9:19 PM CDT | HAIL 0.7 | O'Fallon, IL | |
| May 31, 9:25 PM CDT | HAIL 1 | O'Fallon, IL | |
| May 31, 9:26 PM CDT | HAIL 0.25 | Shiloh, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 5:45 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS53 KLSX 010150
SVRLSX
ILC005-027-051-117-119-135-163-189-010245-
/O.NEW.KLSX.SV.W.0103.130601T0150Z-130601T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 945 PM CDT
* AT 844 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF GIRARD TO TROY TO SMITHTON...
AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
STAUNTON...VIRDEN...FREEBURG...SCOTT AFB...LEBANON...MASCOUTAH...
HIGHLAND...LITCHFIELD...NEW BADEN...HILLSBORO...BREESE...
GREENVILLE...CARLYLE...NOKOMIS...NASHVILLE...MARINE...GIRARD...
LIVINGSTON...ST. JACOB AND ALHAMBRA.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA...LAKE LOU
YAEGER AND RAMSEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE ST. LOUIS METRO AREA. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3833 8915 3838 9011 3841 9015 3844 9016
3871 8992 3952 8989 3953 8954 3936 8952
3935 8914
TIME...MOT...LOC 0149Z 269DEG 40KT 3947 8981 3880 8980
3838 8997
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BRITT2 follow-up statements
874
WWUS53 KLSX 010211
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT FRI MAY 31 2013
ILC005-027-051-117-119-135-163-189-010245-
/O.CON.KLSX.SV.W.0103.000000T0000Z-130601T0245Z/
MACOUPIN IL-MADISON IL-MONTGOMERY IL-FAYETTE IL-ST. CLAIR IL-
WASHINGTON IL-BOND IL-CLINTON IL-
911 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
BOND...NORTHERN WASHINGTON...NORTHERN ST. CLAIR...WESTERN FAYETTE...
MONTGOMERY...EASTERN MADISON AND EASTERN MACOUPIN COUNTIES UNTIL 945
PM CDT...
AT 904 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM WHITE OAK TO HILLSBORO TO POCAHONTAS TO
BELLEVILLE...AND MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MASCOUTAH...NOKOMIS...NEW BADEN...BREESE...CARLYLE...
NASHVILLE...COFFEEN...JAMESTOWN...WOBURN...TRENTON...WITT...ST.
ROSE...VAN BURENSBURG...MULBERRY GROVE...BEAVER CREEK...AVISTON...NEW
MEMPHIS...ALBERS AND TAMALCO.
THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA AND LAKE LOU
YAEGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS THE ST. LOUIS METRO AREA. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3833 8915 3838 9011 3841 9015 3844 9016
3871 8992 3952 8989 3953 8954 3936 8952
3935 8914
TIME...MOT...LOC 0209Z 266DEG 46KT 3949 8953 3917 8945
3885 8944 3849 8993
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BRITT568
WWUS53 KLSX 010232
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT FRI MAY 31 2013
ILC005-027-051-117-119-135-163-189-010240-
/O.CAN.KLSX.SV.W.0103.000000T0000Z-130601T0245Z/
MACOUPIN IL-MADISON IL-MONTGOMERY IL-FAYETTE IL-ST. CLAIR IL-
WASHINGTON IL-BOND IL-CLINTON IL-
932 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...BOND...NORTHERN
WASHINGTON...NORTHERN ST. CLAIR...WESTERN FAYETTE...MONTGOMERY...
EASTERN MADISON AND EASTERN MACOUPIN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
HOWEVER...A TORNADO WARNING IS STILL IN EFFECT UNTIL 945 PM FOR
PARTS OF MONTGOMERY...BOND AND FAYETTE COUNTIES. ALSO...A NEW
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PARTS OF MADISON...
ST. CLAIR...BOND AND CLINTON COUNTIES UNTIL 1015 PM.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3833 8915 3838 9011 3841 9015 3844 9016
3871 8992 3952 8989 3953 8954 3936 8952
3935 8914
TIME...MOT...LOC 0230Z 266DEG 46KT 3951 8918 3919 8910
3887 8910 3851 8959
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:26 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 31, 6:26 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013
PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING. OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA. IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE. ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG. 18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION. KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2. THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING. SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION. STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS. DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT. STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.
CARNEY
.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013
THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY. THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING. STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH. THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON. NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR. WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.
AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN. TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.
MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW. FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE. TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.
CARNEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013
FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 4:03 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Local storm report, May 31, 8:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO WOOD RIVER 38.86N 90.08W
05/31/2013 MADISON IL TRAINED SPOTTER
TORNADO ON THE GROUND IN THE WOOD RIVER AREA.
&&
PRZYBYLINSKILocal storm report, May 31, 8:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO MARYLAND HEIGHTS 38.72N 90.48W
05/31/2013 ST. LOUIS MO TRAINED SPOTTER
UNCPECIFIED DAMAGE TO THE HOLLYWOOD CASINO
&&
CARNEYLocal storm report, May 31, 8:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG HARVESTER 38.75N 90.58W
05/31/2013 ST. CHARLES MO TRAINED SPOTTER
18-INCH DIAMETER BRADFORD PEAR DOWN WITH UP TO 6
DIAMETER OAK BRACHES DOWN NEAR 364 AND JUNG STATION
ROAD.
&&
FUCHSLocal storm report, May 31, 8:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST PONTOON BEACH 38.73N 90.05W
05/31/2013 E50 MPH MADISON IL TRAINED SPOTTER
&&
GKSLocal storm report, May 31, 8:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 1 NNW BETHALTO 38.91N 90.05W
05/31/2013 M58 MPH MADISON IL AWOS
&&
TILLYLocal storm report, May 31, 8:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM WALL CLOUD VALMEYER 38.30N 90.31W
05/31/2013 MONROE IL TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 45 min |
| May 31, 7:59 PM CDT | Tornado Warning | LSX | Monroe | 31 min |
| May 31, 8:08 PM CDT | Tornado Warning | LSX | Madison | 37 min |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison, Monroe, Saint Clair | 48 min |
| May 31, 8:26 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 34 min |
| May 31, 8:31 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 29 min |
| May 31, 8:33 PM CDT | Tornado Warning | LSX | Bond, Madison | 27 min |
| May 31, 8:50 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 25 min |
| May 31, 8:52 PM CDT | Tornado Warning | LSX | Bond, Madison, Montgomery | 23 min |
| May 31, 8:56 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 34 min |
| May 31, 9:07 PM CDT | Tornado Warning | LSX | Macoupin | 23 min |
| May 31, 9:13 PM CDT | Tornado Warning | LSX | Bond, Fayette, Marion, Montgomery | 32 min |
| May 31, 9:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 54 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 47 min |
| May 31, 10:28 PM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 6 hr |
| May 31, 11:02 PM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Monroe, Randolph and 1 more | 6 hr |
| Jun 1, 12:09 AM CDT | Flash Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:03 AM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Monroe, Randolph and 2 more | 6 hr |
| Jun 1, 5:57 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 11:51 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:56 PM CDT | Areal Flood Warning | LSX | Marion | 18 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.